MathSciNet Relay Station
MathSciNet bibliographic data
MR1601503 20D06 (20F05)
Nuzhin, Ya. N. Generating triples of involutions of Lie-type groups over a finite field of odd characteristic. II. (Russian) ; translated from Algebra i Logika 36 (1997), no. 4, 422--440, 479 Algebra and Logic 36 (1997), no. 4, 245–256
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement